# SDR AALA2009030200145

- Difficulty date: March 2, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- Aircraft time: 81,622 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 219000044
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ELP  INFLIGHT LAX TO MIA - NUMBER TWO THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  SHUT DOWN NUMBER TWO ENGINE AS PRECAUTION.  LANDED ELP WITHOUT INCIDENT.  SINGLE ENGINE TIME APPROXIMATELY 12 MINUTES.  VISUAL INSPECTION SHOWED REVERSER SLEEVE PARTIALLY OPEN ONE HALF TO ONE INCH.  OTHER REVERSER WAS FLUSH.  REPLACED NUMBER TWO ENGINE INBOARD THRUST REVERSER CENTER HYDRAULIC LOCKING ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
